MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2017

Serpiginous hypopigmentation secondary to intra-articular corticosteroid injection.

Neal Danielle, Arnold Jason, Moss Tyler

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Corticosteroids have been a mainstay of therapy for the treatment of many inflammatory diseases for well over 50 years. Cutaneous side effects of local corticosteroid therapy include striae, thinning of the skin, hypopigmentation, and atrophy, which are well known complications of this treatment modality.Herein, we present an unusual cutaneous adverse side effect rarely seen in intra-articular corticosteroid injections.

Для цитирования: Neal Danielle, Arnold Jason, Moss Tyler. Serpiginous hypopigmentation secondary to intra-articular corticosteroid injection.. Dermatology online journal. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.